# SDR DL72S000881

- Difficulty date: May 4, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 63,602 hours, 48,689 cycles
- Engine time: 51,577 hours, 57,706 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P005201
- Part serial: 342
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN DUE TO NR 2 ENG FILTER BYPASS LIGHT ON.  REMOVED AND INSPECTED MAIN OIL FILTER.  NO CONTAMINENTS FOUND.  CHIP DET CHECKS CLEAN.  REPLACED FILTER BYPASS SWITCH.
